RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 755–758 (Mi dan33496)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Shimura's hypothesis for Siegel's modular group of genus 3

A. N. Andrianov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (533 kB)

Bibliographic databases:
UDC: 519.932
Presented: . . 
Received: 10.02.1967

Citation: A. N. Andrianov, “Shimura's hypothesis for Siegel's modular group of genus 3”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 755–758

Citation in format AMSBIB
\Bibitem{And67}
\by A.~N.~Andrianov
\paper Shimura's hypothesis for Siegel's modular group of genus~3
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan33496}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0224559}
\zmath{https://zbmath.org/?q=an:0167.07001}


Linking options:
  • http://mi.mathnet.ru/eng/dan33496
  • http://mi.mathnet.ru/eng/dan/v177/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Andrianov, “Rationality theorems for Hecke series and zeta functions of the groups $GL_n$ and $Sp_n$ over local fields”, Math. USSR-Izv., 3:3 (1969), 439–476  mathnet  crossref  mathscinet  zmath
    2. A. N. Andrianov, “Spherical functions for $GL_n$ over local fields, and summation of Hecke series”, Math. USSR-Sb., 12:3 (1970), 429–452  mathnet  crossref  mathscinet  zmath
    3. A. N. Andrianov, “Euler products corresponding to Siegel modular froms of genus 2”, Russian Math. Surveys, 29:3 (1974), 45–116  mathnet  crossref  mathscinet  zmath
    4. A. A. Panchishkin, “On zeta functions and families of Siegel modular forms”, J. Math. Sci., 180:5 (2012), 626–640  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:64
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019